EconPapers    
Economics at your fingertips  
 

Addiction: A Disorder of Choice, Gene M. Heyman. Harvard University Press, Cambridge, MA (2009). IX+200 pp., $40.00 (hc), ISBN: 978-0-674-03298-9 (hc)

Don Ross ()

Journal of Economic Psychology, 2010, vol. 31, issue 1, 146-148

Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-4870(09)00105-6
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:joepsy:v:31:y:2010:i:1:p:146-148

Access Statistics for this article

Journal of Economic Psychology is currently edited by G. Antonides and D. Read

More articles in Journal of Economic Psychology from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:joepsy:v:31:y:2010:i:1:p:146-148